MAUDE Adverse Event Report: INPECO SA FLEXLAB; LABORATORY AUTOMATION SYSTEM

INPECO SA FLEXLAB; LABORATORY AUTOMATION SYSTEM
Medical Device Problem Codes Adverse Event Without Identified Device or Use Problem (2993); Insufficient Device Problem Information (3190)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 01/26/2024
Type of Reportable Event Malfunction
Event or Problem Description
A us customer reported that an erratic result was obtained from an aliquoted tube generated on the flexlab automation system.The mother tube was loaded on the automation system: the volume was evaluated sufficient, so the tube was diverted to the aliquoter module (alq).A single daughter tube was generated without any error message.The daughter tube was recapped and unloaded to be tested for the antinuclear antibody (ana) assay off-track.A negative result was obtained.The result was challenged by the doctor who ordered a rerun on the mother tube and on another primary tube of the same patient.Both the results were positive.The customer noted the color of the serum in the daughter tube seemed clear and suspected it may have been diluted with the water of the alq tube system without any warning.Based on the information received from the customer, no harm came to the patient and no delay in treatment occurred.The customer also requested a check of the sample tubes managed by the aliquoter module before and after the impacted mother tube and no problems with results were identified for those tubes.
 
Additional Manufacturer Narrative
The distributor directly investigated the event checking the aliquoter module when the problem was reported.No problems were identified and no actions or repairs were required.Inpeco is continuing the investigation to determine if the aliquoter module contributed to the event diluting the daughter tube.
 
Additional Manufacturer Narrative
The initial report was submitted on march 6th, 2024.Additional information: inpeco completed the investigation checking the aliquoter module configurations and confirmed that the set parameters are correct.The distributor already checked the aliquoter module on site: no problems were identified and no actions or repairs were required.The investigation has not identified any issue in the aliquoter module which is working as expected.There is no reason to suspect that the aliquoter module has diluted the secondary tube.No additional actions are foreseen.

Brand Name
FLEXLAB
Common Device Name
LABORATORY AUTOMATION SYSTEM
Manufacturer (Section D)
INPECO SA
via torraccia 26
novazzano, 6883
SZ  6883
Manufacturer (Section G)
INPECO SPA
via givoletto
val della torre, 10040
IT   10040
Manufacturer Contact
eva balzarotti
via torraccia 26
novazzano, 6883
SZ   6883
MDR Report Key18844203
Report Number3010825766-2024-00001
Device Sequence Number20791549
Product Code CEM
UDI-Device Identifier07640172340004
UDI-Public(01)07640172340004(11)200518
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K121012
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Distributor
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial,Followup
Report Date (Section B) 03/27/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/05/2024
Supplement Date Received by Manufacturer03/26/2024
Initial Report FDA Received Date03/06/2024
Supplement Report FDA Received Date03/27/2024
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient SexUnknown